# SDR HEEA967364

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BH
- Make and model: Bell 206L-3
- Aircraft serial: 51345
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682107
- Condition: Sticks
- Location: Gas Prod
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 NEEDLE STICKS BELOW 10% NORTH.
